CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 66 Number 4 (Aug 2014)

Looking for a printed back issue?
Page  
Contents
721   On Whitney-type Characterization of Approximate Differentiability on Metric Measure Spaces
Durand-Cartagena, E.; Ihnatsyeva, L.; Korte, R.; Szumańska, M.
743   Nearly Countable Dense Homogeneous Spaces
Hrušák, Michael; van Mill, Jan
759   Addendum to "Nearly Countable Dense Homogeneous Spaces"
Hrušák, Michael; van Mill, Jan
760   Regularization of the Kepler Problem on the Three-sphere
Hu, Shengda; Santoprete, Manuele
783   Infinitesimal Rigidity of Convex Polyhedra through the Second Derivative of the Hilbert-Einstein Functional
Izmestiev, Ivan
826   Signed-Selmer Groups over the $\mathbb{Z}_p^2$-extension of an Imaginary Quadratic Field
Kim, Byoung Du
844   Multidimensional Vinogradov-type Estimates in Function Fields
Kuo, Wentang; Liu, Yu-Ru; Zhao, Xiaomei
874   Quantum Drinfeld Hecke Algebras
Levandovskyy, Viktor; Shepler, Anne V.
902   Corrigendum to Example in "Quantum Drinfeld Hecke Algebras"
Levandovskyy, Viktor; Shepler, Anne V.
903   Non-tame Mice from Tame Failures of the Unique Branch Hypothesis
Sargsyan, Grigor; Trang, Nam
924   Twists of Shimura Curves
Stankewicz, James

© Canadian Mathematical Society, 2014 : https://cms.math.ca/